MAUDE Adverse Event Report: STERIS Corporation Prolystica; Enzymatic Manual Cleaner

STERIS Corporation Prolystica; Enzymatic Manual Cleaner
Model Number 1C2310
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that employees experienced hives after handling prolystica enzymatic manual cleaner.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification ¿ the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
Prolystica
Common Device Name
Enzymatic Manual Cleaner
Manufacturer (Section D)
STERIS Corporation
7501 page ave
saint louis MO 63133
Manufacturer (Section G)
STERIS Corporation
7501 page ave
saint louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley road
mentor 44060
+1(440)259-7401
MDR Report Key50818129
Report Number1937531-2026-00007
Device Sequence Number13301408
Product Code FLG
UDI-Device Identifier00724995224943
UDI-Public(01)00724995224943
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C2310
Device Catalogue Number1C2310
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown